# SDR CHQA201100501

- Difficulty date: December 10, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT LEFT AND RIGHT FRAME 10 WERE FOUND TO BE CRACKED.  MAINTENANCE REPLACED THE LEFT (PN: 145-02409-001) AND RIGHT (PN: 145-02409-002) FRAME 10.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
